# SDR ASAA2022120543241

- Difficulty date: December 5, 2022
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,770 hours, 16,279 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472000 #2 ENG. INLET INSPECTION #10 DUCT PANEL IS LOOSE. GROUNDED - YES. RE-SECURED #10 DUCT PANEL IAW B737-800 AMM 72-23-07-400-861-F00.
